# SDR DALA2014082004662

- Difficulty date: August 19, 2014
- Submitted: August 21, 2014
- Operation: Air carrier
- Aircraft: N322US
- Make and model: Airbus A320-211
- Aircraft serial: 263
- Aircraft time: 69,337 hours, 31,256 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Frames 28-31
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER SPLICE 42R IN FWD CARGO BAY BETWEEN FRAMES 28 - 31.  REPLACED STRINGER SPLICE IAW SRM 51-42-11, 51-72-11, DWG D53231248200, ERA 528125-14, ORIGINAL REVISION AND PRI 528125-14 REV 0.
